# SDR SWIA2019051545883

- Difficulty date: April 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 32,520 hours, 20,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN AT STR 19L FRAME FS645 ATTACHING LOCATION. (C-CHECK) RO: 05/13/2019 REPAIRED CORROSION FROM FUSELAGE SKIN IAW REO.
